MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 3DMax; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 3DMax; Surgical Mesh
Catalog Number 0115321
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hernia (2240); Obstruction/Occlusion (2422)
Date of Event 03/09/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2014- patient was diagnosed with recurrent left inguinal hernia, right inguinal hernia, recurrent ventral hernia, thereby underwent robotic assisted laparoscopic repair with implant of ventralight st using echo ps (device 1).Per op notes, "the previously placed synthetic mesh was noted on the anterior abdominal wall.Bilateral inguinal hernias were identified.The hernia sac was identified and dissected.A large 3dmax mesh (device 1) was then placed in the preperitoneal space in left inguinal region and was sutured.A large 3dmax mesh (device 2) was then placed into preperitoneal space in right inguinal region and was sutured.A hernia defect in the midline of the anterior abdominal wall was identified, and a ventralight st using echo ps (device 3) was placed in the abdominal region and was sutured." (b)(6) 2017- patient was diagnosed with recurrent small bowel obstruction, recurrent ventral hernia, thereby underwent open repair with explant of ventralight st using echo ps (device 3), implant of synthetic mesh.Per op notes, "an old midline scar was removed.The previous ventral hernia mesh (device 3) was encountered and excised.Adhesiolysis was performed.The hernia through midline incision was identified and a synthetic mesh was placed and sutured." (b)(6) 2018- patient was diagnosed with recurrent bilateral inguinal hernia, thereby underwent robotic assisted laparoscopic repair with implant of synthetic mesh.Per op notes, "anterior abdominal wall adhesions were taken down.Bilateral recurrent direct hernia defects were noted under the inferior lip of both 3dmax meshes (device 1 and 2).The hernias were reduced and pockets were created for the new mesh.A synthetic mesh was then placed on either side to patch the defect and was sutured.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2014) is considered to be a best estimate.This emdr represents the 3dmax mesh (device 2).Additional supplemental emdrs were submitted to represent the 3dmax mesh (device 1) and ventralight st using echo ps (device 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMax
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50226234
Report Number1213643-2026-01029
Device Sequence Number10292513
Product Code FTL
UDI-Device Identifier00801741030765
UDI-Public(01)00801741030765(17)190728(10)HUYF1790
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2019
Device Catalogue Number0115321
Device Lot NumberHUYF1790
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight185 LB